# SDR DALA2023031702017

- Difficulty date: March 17, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CRACKED RH CUSP WEB STA. Y=389 (UNDER SEAT TRACK) AT PASSENGER CABIN. CORRECTIVE ACTION: RH CUSP WEB STA. Y=389 (UNDER SEAT TRACK) AT PASSENGER CABIN. WAS REPAIRED PER B717-200 SRM 53-00-55-2R. REP. 4. (LP2674411)
